# SDR DHL200070903C

- Difficulty date: July 7, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUESLAGE A/C ACCESS BAY PANEL 3310L, HORIZONTAL ANGLE DAMAGED AT SMALL ACCESS HINGE ATTACH AREA.  REMOVED AND REPLACED ANGLE AT LOWER FUESLAGE A/C ACCESS BAY PANEL 3310L PER SRM 53-50-1.  ALODINED AND PRIMED PER SRM 51-10-2.
